# SDR A6WA200640076

- Difficulty date: February 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 7,127 hours, 6,440 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL 510AB, ACCESS HOLE HAS MINOR CORROSION ON LIP, NON-CRITICAL AREA .003D X 2.5L.  MAINTENANCE BLENDED MINOR CORROSION IAW REO.  (K)
